# SDR ASOA02443

- Difficulty date: August 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12005744002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, STRINGER 18 RIGHT WAS FOUND TO BE CORRODED OUT OF LIMITS BETWEEN FRAMES 16 AND 17.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SECTION OF STRINGER IAW SRM'S 51-40-02 AND 51-40-00.  (M)
